Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Two-dimensional Stokes flow with suction and small surface tension
Autore:
Cummings, LJ; Howison, SD;
Indirizzi:
Ecole Normale Super, Phys Stat Lab, F-75231 Paris 05, France Ecole NormaleSuper Paris France 05 s Stat Lab, F-75231 Paris 05, France Math Inst, Oxford OX1 3LB, England Math Inst Oxford England OX1 3LBMath Inst, Oxford OX1 3LB, England
Titolo Testata:
EUROPEAN JOURNAL OF APPLIED MATHEMATICS
, volume: 10, anno: 1999,
parte:, 6
pagine: 681 - 705
SICI:
0956-7925(199912)10:<681:TSFWSA>2.0.ZU;2-O
Fonte:
ISI
Lingua:
ENG
Soggetto:
FREE BOUNDARIES; DRIVEN; CAPILLARITY; BUBBLES;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Engineering, Computing & Technology
Citazioni:
26
Recensione:
Indirizzi per estratti:
Indirizzo: Cummings, LJ Ecole Normale Super, Phys Stat Lab, 24 Rue Lhomond, F-75231 Paris 05, France Ecole Normale Super 24 Rue Lhomond Paris France 05 5, France
Citazione:
L.J. Cummings e S.D. Howison, "Two-dimensional Stokes flow with suction and small surface tension", EUR J AP MA, 10, 1999, pp. 681-705

Abstract

In this article the complex variable theory of two-dimensional Stokes flowas developed by Richardson [22], and modified by Howison & Richardson [16], is reviewed. The analysis of [16] is extended to a new solution driven bya point sink, which uses a cubic polynomial conformal mapping (with real coefficients) from the unit disk onto the fluid domain. This solution is analysed in the I:mit of small surface tension. An apparent 'stability paradox(where two equivalent flow geometries are found, one of which is 'stable' and the other unstable) is resolved by allowing the coefficients to take complex values.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/12/20 alle ore 01:45:05